92 204

Cited 8 times in

Anticonvulsant Hypersensitivity Syndrome Associated with Epstein-Barr Virus Reactivation

Authors
 Jae Yong Chang  ;  Soo-Chan Kim 
Citation
 YONSEI MEDICAL JOURNAL, Vol.48(2) : 317-320, 2007 
Journal Title
 YONSEI MEDICAL JOURNAL 
ISSN
 0513-5796 
Issue Date
2007
Abstract
We describe a 59-year-old female with severe anticonvulsant hypersensitivity syndrome (AHS) associated with Epstein-Barr virus (EBV) infection. The causative drug was speculated to be carbamazepine. Recurrent EBV infection was demonstrated by the presence of anti-EBV early antigen IgM antibodies and anti-EBV nuclear antigen IgG antibodies. To our knowledge, only one case of drug hypersensitivity syndrome (DHS) associated with EBV has been reported in the English-language literature. Our case is the second report of EBV-associated DHS, which suggests that EBV infection may contribute to the pathogenesis of AHS in a few patients.
Files in This Item:
T200700217.pdf Download
DOI
10.3349/ymj.2007.48.2.317
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Dermatology (피부과학교실) > 1. Journal Papers
Yonsei Authors
Kim, Soo Chan(김수찬) ORCID logo https://orcid.org/0000-0002-2327-4755
Chang, Jae Yong(장재용)
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/97467
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse